# SDR COMA0660179

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 23,743 hours, 21,918 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX620825
- Condition: Faulty
- Location: Rt Engine
- Part time: 8,372 hours, 7,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5193 - DURING CLIMBOUT OF CVG RECEIVED A HYDRAULIC NR 2 CAUTION MESSAGE, CREW DECLARED AN EMERGENCY.  FLIGHT RETURNED TO THE FIELD WITHOUT INCIDENT.  REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP.
